On a Complex Polynomial and Its Derivative

Authors

  • Prasanna Kumar Department of Mathematics, Birla Institute of Technology and Science Pilani, India

DOI:

https://doi.org/10.7546/CRABS.2023.11.01

Keywords:

polynomials, zeros, inequalities

Abstract

In this paper, we prove some Turán-type inequalities for the polynomials all of whose zeros lie on a ray emanating from the origin, or symmetrically placed along this ray and having all their zeros in $$|z|\leq K$$, $$K\geq 1$$. Our results are the best possible, and examples of equality cases have been presented.

Author Biography

Prasanna Kumar, Department of Mathematics, Birla Institute of Technology and Science Pilani, India

Mailing Address:
Department of Mathematics,
Birla Institute of Technology and Science Pilani
K K Birla Goa Campus, Goa, India 403726

E-mail: prasannak@goa.bits-pilani.ac.in

Downloads

Published

27-11-2023

How to Cite

[1]
P. Kumar, “On a Complex Polynomial and Its Derivative”, C. R. Acad. Bulg. Sci. , vol. 76, no. 11, pp. 1645–1655, Nov. 2023.

Issue

Section

Mathematics